Sh:937

Bib entry
@article{Sh:937,
 author = {Shelah, Saharon},
 title = {{Models of expansions of $\mathbb N$ with no end extensions}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {57},
 number = {4},
 year = {2011},
 pages = {341--365},
 issn = {0942-5616},
 doi = {10.1002/malq.200910129},
 mrclass = {03C62 (03E35 03E40)},
 mrnumber = {2832642},
 mrreviewer = {Roman Kossak},
 doi = {10.1002/malq.200910129},
 note = {\href{https://arxiv.org/abs/0808.2960}{arXiv: 0808.2960}},
 arxiv_number = {0808.2960}
}